# SDR JJBA20241010005

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 40,305 hours, 28,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE CENTER FAIRING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED RH WTF FAIRING EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT.
